default-icon
Concern For High Bp.
My uncle is a diabetic & his diabetes is nearly two decades old. He is taking medicines for the same. Something unusual happened few days back to him, suddenly their BP increased & he began to sweat. After that day, he is continuously having high bp. We reffered to our family doctor for the same & he prescribed these medicines - Depin Retard, Aldeactone, Moxovas, Aten, PrazoPress Xl. Even after taking these medicines for about 20 days or a month, he has gained no relief. Blood pressure is still very high. The range goes to 133/86 and sometimes 170. He was also diagnosed with increased Creatinine in August 2016. He is allergic to sulphor. Rest sugar is under control these days. What would be the cause of sudden high bp and what should be done? Is there any need for admitting him to the hospital? Or any medicine which can be given to him?
51 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hello there..... I went through your query..... I can understand your concern...... Some people need medicine to control high blood pressure. Often, though, people can manage hypertension by making changes in their lives; for example: losing weight, eating healthier foods, getting more exercise, avoiding tobacco and alcohol........ Consult your Physician for further advice.....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.